On estimates for the generalized Fourier-Bessel transform

  • A. Akhlidj University of Hassan II.
  • R. Daher University of Hassan II.
  • M. El Hamma University of Hassan II.

Resumen

Biografía del autor

A. Akhlidj, University of Hassan II.
Departement of Mathematics, Faculty of Sciences Aïn Chock.
R. Daher, University of Hassan II.
Departement of Mathematics, Faculty of Sciences Aïn Chock.
M. El Hamma, University of Hassan II.
Departement of Mathematics, Faculty of Sciences Aïn Chock.

Citas

[1] V. A. Abilov and F. V. Abilova, Approximation of Functions by Fourier-Bessel Sums, Izv. Vyssh. Uchebn. Zaved., Mat., No. 8, pp. 3-9 (2001).

[2] V. A. Abilov, F. V. Abilova and M. K. Kerimov, Some Remarks Concerning the Fourier Transform in the Space L2(R) Zh. Vychisl. Mat. Mat. Fiz. 48, pp. 939-945 (2008) [Comput. Math. Math. Phys. 48, 885-891].

[2] R. F. Al Subaie and M. A. Mourou, The Continuous Wavelet Transform for A Bessel Type Operator on the Half Line, Mathematics and Statistics 1 (4), pp. 196-203, (2013).

[3] R. F. Al Subaie and M. A. Mourou, Transmutation Operators Associated with a Bessel Type Operator on The Half Line and Certain of Their Applications, Tamsii. oxf. J. Inf. Math. Scien 29 (3), pp. 329-349, (2013).

[4] R. Daher and M. El Hamma, On Estimates for the Fourier transform in the space L2(Rn), C. R. Acad. Sci. Paris, Ser. I 352, pp. 235-240, (2014).

[5] M. El Hamma and R. Daher, On Estimates for the Dunkl transform in the space L2, α(R), Int. J. Analysis and Applications. Vol. 6, No. 1, pp. 53-62, (2014).
Publicado
2018-06-05
Cómo citar
Akhlidj, A., Daher, R., & El Hamma, M. (2018). On estimates for the generalized Fourier-Bessel transform. Proyecciones. Revista De Matemática, 37(2), 199-211. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/2920
Sección
Artículos